Clarinex (Desloratadine 5mg)

38.0059.89

in stock
SKU: N/A

Generic Clarinex is basically the same medicine as the drug named Clarinex simply manufactured by another pharmaceutical company. The name is a collective term used to help people find the analog of the branded medication cheaper. The medication is an antihistamine, i.e. anti-allergic medication that is primarily used to cope with the symptoms of allergic rhinitis and urticaria but it can be also used for other allergic reactions. The pills can be used by adults and children over 12 years of age. Younger children require the use of syrup with the same active substance, Desloratadine.

Clear